Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 46, Issue 4, 2010
Metadata
 

Uniform Resolvent Estimates for Magnetic Schrödinger Operators and Smoothing Effects for Related Evolution Equations
Kiyoshi Mochizuki
pp. 741–754
Abstract | Full-Text PDF (247 KB) | Metadata

Magnetic Pseudodifferential Operators with Coefficients in C*-Algebras
Max Lein, Marius Măntoiu and Serge Richard
pp. 755–788
Abstract | Full-Text PDF (438 KB) | Metadata

Une Conjecture sur la Torsion des Classes de Chern des Fibrés de Gauss–Manin
Vincent Maillot and Damian Rössler
pp. 789–828
Abstract | Full-Text PDF (478 KB) | Metadata

Existence of Nongeometric Pro-p Galois Sections of Hyperbolic Curves
Yuichiro Hoshi
pp. 829–848
Abstract | Full-Text PDF (301 KB) | Metadata

Tempered Fundamental Group and Metric Graph of a Mumford Curve
Emmanuel Lepage
pp. 849–897
Abstract | Full-Text PDF (637 KB) | Metadata